# SDR SWIA2019120246809

- Difficulty date: December 2, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N471CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7655
- Aircraft time: 42,259 hours, 36,863 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD 221ALF IS SOFT IN THE MIDDLE  (C-CHECK) RO: 12/1/2019   FLOORBOARD 221ALF DAMAGE DETERMINED TO BE OUT OF LIMITS. I.A.W. REPAIR MANUAL RECIEVED REV. "J" NEW FLOORBOARD P/N 601R 330-42-1. TG BB4647. INSTALL ACCOMPLISHED ON CARD 1017763 2000 0002 S/N 7396487 SEE CP 19589509 FOR INSTALL  WORK ACCOMPLISHED BY AAR.
